# SDR LR7A02127

- Difficulty date: December 31, 2002
- Submitted: January 4, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 19,554 hours, 9,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 3319685
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53224 FOUND LH FS 497 BULKHEAD FITTING DOUBLER CRACKED AT LBL 50, WL 267.REPLACED SPLICE PLATE IAW SRM SMP 583 51-70.  NR 2064.
